On the generalized joint problem of Bayes and Bernoulli

W Krysicki; M Olekiewicz

Applicationes Mathematicae (1963)

  • Volume: 7, Issue: 1, page 77-103
  • ISSN: 1233-7234

How to cite


Krysicki, W, and Olekiewicz, M. "O uogólnionym połączeniu zagadnień Bayesa i Bernoulliego." Applicationes Mathematicae 7.1 (1963): 77-103. <http://eudml.org/doc/263510>.

author = {Krysicki, W, Olekiewicz, M},
journal = {Applicationes Mathematicae},
language = {pol},
number = {1},
pages = {77-103},
title = {O uogólnionym połączeniu zagadnień Bayesa i Bernoulliego},
url = {http://eudml.org/doc/263510},
volume = {7},
year = {1963},

AU - Krysicki, W
AU - Olekiewicz, M
TI - O uogólnionym połączeniu zagadnień Bayesa i Bernoulliego
JO - Applicationes Mathematicae
PY - 1963
VL - 7
IS - 1
SP - 77
EP - 103
LA - pol
UR - http://eudml.org/doc/263510
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.